# SDR SWIA202056476

- Difficulty date: December 7, 2020
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187611
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA41624-670-53-21-582-N793SK-DTI - THE PAX DOOR SURROUND STRUC (FUSE SIDE) HINGE LUG LAND IS GOUGED AT THE AFT MOST LAND. BLEND REPAIRED IN REF TO REO 670-53-21-582, REV F, DTD 08/02/2017, REPAIR TYPE IV.    PERFORM DETAILED VISUAL INSP OF ALL LUGS PER NDTM 51-20-009, PT 1 FOR CRACK IN LUG OR LUG FAILURE., PART NUMBER:   - , SERIAL NUMBER: 10295, POSITION:    (C-CHECK) RO 2/28/2021   COMPLIED WITH SCHEDULED MAINTENANCE CODE: RA41624-670-53-21-582-N793SK-DTI - THE PAX DOOR SURROUND STRUC (FUSE SIDE) HINGE LUG LAND IS GOUGED AT THE AFT MOST LAND. BLENDED REPAIRED IN REF TO REO 670-53-21-582, REV F, DTD 08/02/2017, REPAIR TYPE IV. PERFORMED DETAILED VISUAL INSP OF ALL LUGS PER NDTM 51-20-009, PT 1 FOR CRACK IN LUG OR LUG FAILURE. INSTALLED NEW PAX DOOR FUSELAGE SIDE PIANO HINGE REF CRJ700 SRM 53-21-23-201-007-A01 AND DWG SH670-31810 REV Y. COMPLIED WITH SW TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
